# SDR R61A2021072800603

- Difficulty date: July 14, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,395 hours, 27,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003335001
- Condition: Corroded
- Location: Frm 17 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INTERIOR FUSELAGE FWD CARGO BAY SHEAR CLIP CORRODED AT FR17 BETWEEN STR28R AND 27R. CORRODED SHEAR CLIPAT FR17 BETWEEN STR 28R AND 27R REMOVED AND REPLACED IAW EMB SRM 51-41-02 AND 51-43-01.
